English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Multistability and nonsmooth bifurcations in the quasiperiodically forced circle map.

MPS-Authors
/persons/resource/persons185054

Wiersig,  J.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Osinga, H., Wiersig, J., Glendinning, P., & Freudel, U. (2001). Multistability and nonsmooth bifurcations in the quasiperiodically forced circle map. International Journal of Bifurcations and Chaos, 11, 3085-3105.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002B-3A12-D
Abstract
There is no abstract available